Statinfree123

statinfree123

My Posts

  1. link Statinfree123

    Looks like we are all suffering from life altering side effects all in the interest of lowering cholesterol so we may stick around a little longer. I - 93% more...
    Statinfree123- over a year ago - in Lipitor
  2. link Firstmate
    Zocor leg foot cramps, blurriness, mid day, arthritis, legs
    Been on Zocor for two years went from 20mg to 40mg and since being on the 40mg I have increased leg & foot cramps so severe @ night that I have tr - 76% more...
    Firstmate- over a year ago - 4 Replies - in Zocor
  3. link Statinfree123
    I just made a reply to you and it ended up in cyberspace somewhere. Like you I took Zocor, only I was on it for about 10 years and before it killed me - 86% more...
    Statinfree123- over a year ago
  4. link Tisi
    Lipitor protein in the urine, kind thanks, cholesterol levels, thanks but no thanks, serious trouble
    AFTER SIX MONTHS ON LIPITOR, IVE SOME PROTEIN IN THE URINE. AND A LEVEL HIGHER FOR THE LIVER. I AM GOING OFF OF LIPITOR AS RECOMMENDED BY ME FROM NOW - 88% more...
    Tisi- over a year ago - 3 Replies - in Lipitor
  5. link Statinfree123
    looks like my provate email to tisi didn't sit well with 777. My only purpose in even looking on this site is to help the people, no victims of the me - 87% more...
    Statinfree123- over a year ago
  6. link Statinfree123
    tisi, I too share in a similar tale of severe side effects from every statin drug I was put on. I ended up in the emergency room twice, with the docto - 92% more...
    Statinfree123- over a year ago
  7. link Mikey2
    Zocor nerve tissue, nerve damage, medical community, neuropathy, statins
    60 year old male on zocor for approximately 10 years. taking 80 mg daily. only recently (within the last 18 months) i noticed some changes going on. f - 87% more...
    Mikey2- over a year ago - 3 Replies - in Zocor
  8. link Statinfree123
    After taking Zocor for 10 years and a few substitutes in between (by the way landed me in the ER twice thinking I was dying ) The doctor told me that - 93% more...
    Statinfree123- over a year ago
  9. link Nanashouse60
    Zocor mid 50s, medical profession, stage of life, statin, lipitor
    I'am 45 year old female and I have been on simvastatin 40mg for at least 6 months. Here in the past 3 weeks I have had very weak legs and arms,they fe - 84% more...
    Nanashouse60- over a year ago - 2 Replies - in Zocor
  10. link Statinfree123
    I too took Zocor/Simvastatin 40 mg. for over 10 years. Through the years the doctors have tried to switch as new poisons came onto the market and they - 89% more...
    Statinfree123- over a year ago
  11. link Fannyanne
    Simvastatin white coats, pain killer, withdrawals, simvastin, pain in right shoulder
    I was diagnosed with type 2 diabetes in 2001 and have been taking 10mg simvastatin ever since. Over the last six months have had severe increasing pai - 81% more...
    Fannyanne- over a year ago - 4 Replies - in Simvastatin
  12. link Statinfree123
    fannyanne, I have been in your shoes, only ended up in the emergency room because the pain was so severe. In July I started taking a natural product c - 83% more...
    Statinfree123- over a year ago
  13. link Lindag48
    Lipitor muscle weakness in legs, weakness in legs, cholesteral, fatique, crestor
    Went off simvastatin in March, all pain went away within a couple of months, but muscle weakness in legs remained. In October, found out my cholestero - 61% more...
    Lindag48- over a year ago - 3 Replies - in Lipitor
  14. link Statinfree123
    There is one extensively tested and proven NATURAL alternative to statin drugs and it is even in the PDR. It has been around for many years. The name - 86% more...
    Statinfree123- over a year ago
  15. link Marykaiser
    lipitor side effects
    Sharp right hip pain after 30 days on 20mg of lipitor...pain was sudden and intense and comes and goes.....lipitor related?....
    Marykaiser- over a year ago - 2 Replies - in Lipitor
  16. link Statinfree123
    I was exposed to every cholesterol lowering drug on the market. Twice I was in the emergency room due to the unexplained pain that had become so sever - 89% more...
    Statinfree123- over a year ago